# SDR AMTA200700483

- Difficulty date: January 6, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Part number: 58489991
- Condition: Malfunctioned
- Location: A/C Pack Bypass
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT PACK TRIP LIGHT ON TAKE OFF ROLL.  RESET OK AFTER CLEAN UP.  INSTALLED NEW LT PACK FAN BYPASS CHECK VALVE DOOR.  OPS CHECK NORMAL. OK FOR SERVICE. (K)
